International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 5, Pages 293-299

An inertial manifold and the principle of spatial averaging

Hyukjin Kwean

Department of Mathematics Education, College of Education, Korea University, 1, 5-Ka, Anam-Dong, Sungbuk-Ku, Seoul 136-701, Korea

Received 16 January 2001

Copyright © 2001 Hyukjin Kwean. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We examine the existence of inertial manifold of a class of differential equations with particular boundary conditions.